# SDR DALA2019063003952

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RT, OF FIRST OFFICER'S SEAT, IN COCKPIT. (CPIL). NRC 00615: CORROSION LEVEL 2, SEAT TRACK RT OF FIRST OFFICER WAS REPLACED PER SRM 51-41-01-0G PAR. 6. (LP #1147833)
